MathSciNet Relay Station
MathSciNet bibliographic data
MR179131 (31 #3382) 10.30
Erdős, P. Problems and results on diophantine approximations. Compositio Math. 16 1964 52–65 (1964).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement